# SDR FDEA202511052130

- Difficulty date: November 5, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 71,263 hours, 29,788 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51306
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LBL 45.50 BETWEEN BS 1130 TO BS 1540 HAS MULTIPLE AREAS WITH CORROSION  REMOVED SEAT TRACK SECTION LBL 45.5 BETWEEN STA 1320 TO 1540 IAW B757 SRM 51-40-02-0G   TRIMMED, LOCATED AND DRILLED, NEW SEAT TRACK SECTIOM IAW B757 SRM 51-40-05-0G, SRM   51-40-08-0G AND BOEING DWG # 146N5130 REV C INSTALLED NEW SEAT TRACK SECTION IAW B757   SRM 51-40-02-0G
